# SDR AALA202303016954

- Difficulty date: February 25, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A320*
- Aircraft serial: 6334
- Aircraft time: 26,565 hours, 8,211 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252161
- Part serial: L424108
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 SLIDING FLIGHT DECK WINDOW HAS DELAMINATION. MAINTENANCE REPLACED WINDOW PANE PER TASK CARD 26L21156001.
